# SDR IPXA2024071628199

- Difficulty date: July 16, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 65,107 hours, 15,782 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION BOTTLE PRESSURE FOUND TO BE LOW SERVICED L1 PASSENGER DOOR PNEUMATIC STORAGE BOTTLE IAW60 AMM 12-25-04-600-801. LEAK CK OK. DEFERRAL CLEARED, PLACARD REMOVED.
